MAUDE Adverse Event Report: FUJIFILM CORPORATION FUJIFILM ENDOSCOPE MODEL EC-760S-V/L; COLONOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID

FUJIFILM CORPORATION FUJIFILM ENDOSCOPE MODEL EC-760S-V/L; COLONOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Model Number EC-760S-V/L
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/28/2024
Type of Reportable Event Malfunction
Event or Problem Description
On may 28th 2024 fujifilm healthcare americas corporation was informed of an event involving ec-760s-v/l.It was reported that the distal portion of scope came completely apart at the bending section during a procedure.The staff deny any mishandling and state it happened when regularly using and turning the knobs during a procedure.There was no patient harm or injury reported.No additional information was provided.The report is being submitted in an abundance of caution.
 
Additional Manufacturer Narrative
Ref comp #(b)(4).

Brand Name
FUJIFILM ENDOSCOPE MODEL EC-760S-V/L
Common Device Name
COLONOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Manufacturer (Section D)
FUJIFILM CORPORATION
798 miyanodai kaisei-machi
ashigarakami-gun, kanagawa 25885 38
JA  2588538
MDR Report Key19618045
Report Number1000513161-2024-00034
Device Sequence Number17883234
Product Code FDF
UDI-Device Identifier14547410397649
UDI-Public(01)14547410397649(11)200501
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberEC-760S-V/L
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date06/28/2024
Event Location Hospital
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/26/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown